Atormac
Neurology India
menu-bar5 Open access journal indexed with Index Medicus
  Users online: 2339  
 Home | Login 
About Editorial board Articlesmenu-bullet NSI Publicationsmenu-bullet Search Instructions Online Submission Subscribe Videos Etcetera Contact
  Navigate Here 
 »   Next article
 »   Previous article
 »   Table of Contents

 Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed6500    
    Printed135    
    Emailed2    
    PDF Downloaded238    
    Comments [Add]    
    Cited by others 6    

Recommend this journal

 

 CASE REPORT
Year : 2008  |  Volume : 56  |  Issue : 1  |  Page : 71--73

Short-lasting unilateral neuralgiform headache with conjunctival injection and tearing: Response to antiepileptic dual therapy


Department of Psychiatry, University College of Medical Sciences and GTB Hospital, Shahdara, New Delhi - 110 095, India

Correspondence Address:
Ravi Gupta
1061, Kissan Marg, Barkat Nagar, Jaipur - 302 015, Rajasthan
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0028-3886.39318

Rights and Permissions

Short-lasting unilateral neuralgiform headache with conjunctival injection and tearing (SUNCT) is included among trigeminal autonomic cephalalgias in the International Classification of Headache Disorders-2. Available literature suggests that it responds to anticonvulsants, particularly lamotrigine. However, management of partial responders is difficult and antiepileptic duo-therapy may be an answer to it. Nonetheless, to our knowledge, anticonvulsant combination has never been tried in partial responders to monotherapy. We are presenting a case of SUNCT that had overlapping symptoms with Short-lasting Unilateral Neuralgiform headache attacks with cranial Autonomic features and responded well only to the combination of lamotrigine with carbamazepine. However, lamotrigine had to be stopped as patient developed leucopenia and it resulted in partial recurrence of symptoms.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Online since 20th March '04
Published by Wolters Kluwer - Medknow